# SDR HNAA0400027

- Difficulty date: March 25, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N969HA
- Make and model: Dhav DHC8201
- Aircraft serial: 468
- Aircraft time: 11,620 hours, 12,810 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 8541280
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE REAR DECK UNDER FINGERNAIL HAS SURFACE CORROSION, R & R REAR DECK
